| Model Number |
LOW PROFILE SCREW, 2.4 X 34MM, CORTICAL |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/06/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during a procedure, the ar-18724-34 from mini cfs set popped through the plate when the surgeon was screwing it in the patient.The surgeon first used power and finished tightening by hand.No additional information provided.Additional information requested.